# SDR QXEA2013041000791

- Difficulty date: April 10, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 15,652 hours, 16,606 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT SIDE FLOOR SEAT TRACK, BETWEEN BS 1 AND 11.  CLEANED SUSPECTED AREA IAW SRM 51-26-00-02-01. FOUND CORROSION AT 2 LOCATIONS ON FWD RT SIDE.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-20-49-02-03. REMOVED SEAT TRACK IAW SRM 51-42-05-02-01 AND 51-40-15-02-01. LOCATED AND DRILLED HOLES ON SERVICEABLE SEAT TRACK AND INSTALLED NUT PLATES IAW SRM 51-40-07-02-01 AND 51-42-05-02-01. INSTALLED SEAT TRACK IAW SRM 51-42-05-02-01, 51-40-15-02-01 AND 51-41-00-00-01. APPLIED AVDEC GREEN IAW SRM 51-21-10-02-01. PRIMED AND TOP COATED IAW SRM 51-25-10-02-01 AND 51-25-15-02-01.  ALL WORK DONE IN COMPLIANCE WITH SRM 51-42-05-02-01, 51-40-15-02-01, 51-41-00-00-01 AND TC RD 8/4-53-5354.
